# SDR VNAA2013070900004

- Difficulty date: July 9, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 22,217 hours, 22,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE AT FL180, ON LEFT SIDE OF ACFT MAIN DOOR.  MX PERFORMED LIGHTNING STRIKE INSPECTION, REPAIRED DAMAGE TO RT OTBD FLAP HINGE FAIRING AFT COVER, R & R 3 STATIC WICKS AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
